Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 2, Pages 93-113
http://dx.doi.org/10.1155/S0161171201002563

Hydrodynamic flow between rotating eccentric cylinders with suction at the porous walls

1Department of Mathematics, Bharathiar University, Coimbatore 641 046, India
2Department of Mathematics, University of Central Florida, Orlando 32816, Florida, USA

Received 19 November 1998

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Meena, P. Kandaswamy, and Lokenath Debnath, “Hydrodynamic flow between rotating eccentric cylinders with suction at the porous walls,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 2, pp. 93-113, 2001. https://doi.org/10.1155/S0161171201002563.